MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF120
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the return of the device.
 
Event or Problem Description
A distributor reported a leaking issue to zyno medical on 01/11/2018.The following information was forwarded from the user facility to the distributor on 01/11/2018: "the patient was admitted on (b)(6) 2018 so i am assuming the tubing was delivered at the same time.The problem is the tubing was leaking at the filter.The tubing was changed 3 times.I only have 1 left of the original tubing, the rest was thrown away yesterday when we received a new batch.There are a couple numbers on the package with expiration of 09/2019.This problem has been reported to the tubing company.They conducted their own tests and found zero tubing that leaked." zyno medical followed up with the representative at the user facility on 01/11/2018 and obtained the response: "there was no injury to the patient, the iv tubing was leaking near the filter on a couple of the tubing's in this batch.I believe it happened on a couple different days.Yes, i have one set i was able to grab".No patient injury occured for this event.The event date was reported as (b)(6) 2018.
 
Additional Manufacturer Narrative
Zyno medical has sent am unused set and a quality alert to the contract supplier becton dickinson on 01/30/2018.The contract supplier provided the investigation report to zyno medical on 02/20/2018.The user-reported leaking issue could not be confirmed.Details of the result can be found in (b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7207886
Report Number3006575795-2018-00013
Device Sequence Number19126076
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-DF120
Device Catalogue NumberB2-70071-DF120
Device Lot Number16095981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1